# SDR FXGAN1110J8292011

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,517 hours, 42,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE AND MISSING RIVET ON LOWER WING SKIN STA Y4534 AFT OF STRINGER 10.  REPAIRED IAW EMB-120 SRM 51-40-03B.
